# SDR DALA2016072505546

- Difficulty date: July 23, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N916DE
- Make and model: Doug MD-88
- Aircraft serial: 53421
- Aircraft time: 57,468 hours, 44,574 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Damaged
- Location: Left
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ANTI-FLOAT TAB HAS DAMAGE ON TRAILING EDGE.  REMOVED AND INSTALLED PER AMDS 2730-4590-LH STEP 20. (LP2598280)
